# SDR 7AHR201204092154

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 62,796 hours, 62,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF LT WING UNDER WALKWAY PAINT.  BLENDED CORROSION, AFTER CORROSION REMOVAL FROM WING SKIN, MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REPAIR REQUIREMENTS FOUND TO BE OUTSIDE OF STANDARD SRM REPAIR.   FABRICATED REPAIR PARTS AND INSTALLED ALL REPAIR PARTS AS OUTLINED BY EO 57-12101-1.
